Alert archive / Delaware / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

June 14, 2011Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 14, 2011, 10:19 PM EDT for Sussex County, Delaware. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2011, 10:19 PM EDT (02:19 UTC)
Expired
Jun 14, 2011, 11:15 PM EDT
In force
56 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 28 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WWUS81 KPHI 150219
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 PM EDT TUE JUN 14 2011

DEZ003-004-150315-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1019 PM EDT TUE JUN 14 2011

...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...

AT 1017 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
CAPE MAY TO 8 MILES NORTHEAST OF GEORGETOWN...MOVING SOUTHEAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR LEWES AROUND 1030 PM...REHOBOTH
BEACH...HENLOPEN ACRES AROUND 1045 PM...LONG NECK AND DEWEY BEACH
AROUND 1100 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3860 7510 3860 7508 3862 7509 3861 7514
      3880 7551 3889 7526 3883 7521 3880 7516
      3879 7511 3881 7508 3867 7505 3857 7505

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 14, 8:05 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 14, 8:05 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
805 PM EDT TUE JUN 14 2011

.SYNOPSIS...
SURFACE LOW PRESSURE, WELL OFF THE MID-ATLANTIC COAST, WILL MOVE
SLOWLY NORTHEAST THROUGH THE REMAINDER OF THE WORK WEEK.
HIGH PRESSURE FROM THE UPPER GREAT LAKES REGION WILL BUILD OVER
THE REGION BEFORE MOVING OFF THE COAST WEDNESDAY NIGHT. A WARM
FRONT WILL LIFT NORTH ACROSS THE REGION ON THURSDAY, FOLLOWED BY A
COLD FRONT FRIDAY NIGHT INTO SATURDAY. HIGH PRESSURE FROM THE
NORTH IS THEN EXPECTED TO BUILD IN FROM THE NORTH ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
EVERY DAY BRINGS A NEW LEARNING LESSON AND TODAY'S EVENT WAS HOW
IMPRESSIVE THE HEAVY RAIN WAS IN SPITE OF THE LOW TOP NATURE OF
THE CONVECTION. THROUGH 8 PM, WE HAD SOME MESONET SITES ALONG THE
DELAWARE RIVER BETWEEN BUCKS AND BURLINGTON THAT NEARLY REACHED
ONE INCH. ACROSS NORTHWEST NEW JERSEY, THE AUTOMATED GAGE IN
BASKING RIDGE REACHED 1.22 INCHES. CONVERSELY WOULD HAVE THOUGHT
MORE, BUT WE HAD JUST ONE PHONE CALL ABOUT PEA SIZE HAIL, THAT IN
BUCKS COUNTY.

WHILE A PAIR OF SHORT WAVES WILL MOVE THROUGH OUR CWA OVERNIGHT,
THE LEAD ONE IS GARNERING MOST OF THE PRECIPITATION. SO THE PCPN
AND POP GRIDS WERE ADJUSTED BASED ON THE DEPARTURE OF IT TO THE SE.
WE ADDED PATCHY FOG WHERE PCPN AMOUNTS BASED ON RADAR ESTIMATES
EXCEEDED HALF AN INCH, THIS MAINLY IN NJ AND THE IMMEDIATE PHL SUBURBS.

MET/MAV GUIDANCE TEMPS WERE FAIRLY CLOSE, AND A BLEND OF THE TWO
WAS USED TO POPULATE THE GRIDS. MOST OF THE TEMP AND DEW POINT
ADJUSTMENTS WERE MADE FOR THE EVENING HOURS WHERE PCPN KNOCKED
TEMPS DOWN.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
A SURFACE HIGH FROM THE GREAT LAKES REGION IS EXPECTED TO BUILD
OVER THE AREA ON WEDNESDAY BEFORE MOVING OFF THE COAST WEDNESDAY
NIGHT. THIS MEANS THAT MOSTLY SUNNY CONDITIONS SHOULD PREVAIL
WEDNESDAY, WITH MOSTLY CLEAR SKIES WEDNESDAY NIGHT. A WARM FRONT
IS THEN EXPECTED TO LIFT NORTH ACROSS THE REGION ON THURSDAY,
BRINGING WITH IT THE CHANCE OF SHOWER AND THUNDERSTORM ACTIVITY,
ESPECIALLY THURSDAY AFTERNOON AND NIGHT. A COLD FRONT ASSOCIATED
WITH A LOW PRESSURE SYSTEM MOVING ACROSS NEW YORK STATE IS THEN
EXPECTED TO APPROACH FROM THE WEST FRIDAY AFTERNOON WITH
ASSOCIATED HIGHER POPS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE WEATHER FOR THE UPCOMING WEEKEND AND EARLY NEXT WEEK IS NOT
LOOKING TOO BAD AT THIS POINT. A SYSTEM MOVING THROUGH FRIDAY AND
FRIDAY NIGHT MAY BRING SOME SCATTERED SHOWERS/TSTMS TO THE AREA.
IT IS EXPECTED TO KEEP ON MOVING THROUGH AND BRING A RETURN TO
FAIR WEATHER FOR MUCH OF SAT AND INTO SUN. A WARM FRONT FORMING TO
THE SOUTH ON SUNDAY MAY MOVE CLOSE ENOUGH TO BRING SOME CLOUDINESS
OR MAYBE SOME SHOWERS TO THE DELMARVA AREA SUN AFTERNOON...BUT THE
CHCS STILL LOOK FAIRLY LOW AT THIS POINT. CERTAINLY NOTHING TO
CANCEL ANY PLANS OVER. THIS FRONT MAY BE CLOSE ENOUGH TO BRING
BETTER CHCS FOR SHOWERS/TSTMS TO MOST AREAS SUN NIGHT. HIGH
TEMPERATURES THIS WEEKEND WILL MOSTLY BE IN THE LOW TO MID
80S...BUT READINGS MAY REACH CLOSE TO 90 ON SUN IN SRN NJ AND OVER
THE DELMARVA.

AN UPPER RIDGE WILL BEGIN TO BUILD OVER THE EAST NEXT WEEK. A SLOW
RETURN TO ABOVE NORMAL TEMPERATURES AND INCREASING HUMIDITY WILL
RESULT. MONDAY IS EXPECTED TO BE MOSTLY DRY...BUT ANOTHER IMPULSE
MOVING IN THE FLOW MAY BRING SHOWERS/TSTMS TO THE REGION ON MON
NIGHT INTO EARLY TUESDAY. HIGHS EARLY NEXT WEEK WILL MOSTLY BE IN
THE MID 80S TO LOW 90S...WITH SOME LOW 80S NEAR THE SHORE AND IN THE
SOUTHERN POCONOS. LOWS MOSTLY IN THE 60S...WITH SOME LOW 70S IN THE
METRO AREAS AND ON THE DELMARVA.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...

AN UPPER LEVEL LOW PRESSURE SYSTEM, CENTERED OVER CAPE COD HAS
CAUSED CLOUDS AND SHOWERS TO ROTATE ACROSS THE TERMINALS LATE THIS
AFTERNOON AND EARLY THIS EVENING. THE COVERAGE AND INTENSITY OF THE
SHOWERS IS DECREASING PRESENTLY...BUT SOME VCSH WAS LEFT IN THE 00Z
TERMINALS FOR NOW. VFR CONDITIONS WILL CONTINUE THROUGH THE EVENING.

HIGH PRESSURE WILL BUILD INTO THE FORECAST AREA LATER TONIGHT INTO
WEDNESDAY. THIS SYSTEM WILL BRING CLEARING OVERNIGHT WITH WINDS
BECOMING N TO NW 3 TO 6 KTS. SOME OF OUR SHELTERED AREAS COULD SEE
WINDS DROP TO PRACTICALLY CALM. IN THOSE AREAS, THERE WILL PROBABLY
BE SOME MVFR OR IFR FOR AWHILE IN FOG PRIOR TO DAWN...ESPECIALLY
WHERE THERE WERE SHOWERS EARLIER. THE HIGH PRESSURE SYSTEM WILL
SETTLE OVER US WEDNESDAY, PROVIDING US WITH A BEAUTIFUL FAIR WX VFR
DAY. LIGHT NW WINDS WILL BECOME W AND THEN SW IN THE AFTERNOON.

OUTLOOK...
THE HIGH PRESSURE SYSTEM WILL MOVE SLOWLY OFF TO THE EAST LATE
WEDNESDAY NIGHT AND THURSDAY AS A WARM FRONT APPROACHES FROM THE
SW. VFR CONDITIONS WILL CONTINUE WELL INTO THURSDAY. THE WARM
FRONT WILL BRING THE THREAT OF SHOWERS/THUNDERSTORMS BY LATE
THURSDAY. LOW PRESSURE, MOVING IN FROM THE WEST WILL BRING A
BETTER CHANCE FOR PRECIPITATION AND LOWER FLYING CONDITIONS
THURSDAY NIGHT INTO FRIDAY NIGHT. HIGH PRESSURE WILL RETURN FOR
THE WEEKEND WITH FAIR WEATHER AD GOOD VFR FLYING CONDITIONS.

&&

.MARINE...
AS AN UPPER LEVEL LOW PRESSURE SYSTEM, CURRENTLY OVER CAPE COD,
MOVES OFF TO THE EAST TONIGHT INTO WEDNESDAY, WINDS WILL BECOME
NE AND THEN N LATER TONIGHT. SPEEDS WILL REMAIN BELOW ADVISORY
CRITERIA. AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE WEST
ON WEDNESDAY, WINDS WILL BECOME NW IN THE MORNING AND THEN
GRADUALLY SHIFT TO SW LATE BY IN THE DAY. THE HIGH PRESSURE WILL
SLOWLY MOVE OFF TO THE EAST LATE WEDNESDAY NIGHT AND THURSDAY.
THIS WILL ALLOW A WARM FRONT TO APPROACH FROM THE SOUTHWEST LATE
THURSDAY INTO THURSDAY NIGHT. LOW PRESSURE WILL MOVE IN FROM THE
WEST AND BRING THE THREAT FOR INCLEMENT WEATHER WITH INCREASED
WINDS AND SEAS LATER THURSDAY NIGHT INTO FRIDAY NIGHT. HIGH
PRESSURE WITH FAIR WEATHER IS FORECAST TO RETURN DURING THE
WEEKEND.

&&

.TIDES/COASTAL FLOODING...
WITH THE FULL MOON APPROACHING, ASTRONOMICAL TIDES CONTINUE TO RUN
QUITE HIGH. COMBINE THIS WITH WINDS IN THE N TO E QUADRANT AND
TIDAL DEPARTURES RUNNING AROUND A FOOT ABOVE NORMAL, AND ONCE
AGAIN, WE WILL HAVE MINOR TIDAL FLOODING AT THE TIME OF THIS
EVENINGS HIGH TIDE CYCLE. FOR THIS REASON, A COASTAL FLOOD
ADVISORY IS IN EFFECT FOR THE NEW JERSEY AND DELAWARE OCEAN FRONTS,
ALONG WITH DELAWARE BAY, RARITAN BAY, AND THE BACK BAYS. THE TIDAL
DELAWARE RIVER WILL RUN HIGH, BUT IS NOT EXPECTED TO REACH FLOOD
HEIGHTS. TIDAL DEPARTURES SHOULD BEGIN TO DROP OFF SLOWLY LATER
WEDNESDAY AND WEDNESDAY NIGHT, BUT WITH THE HIGH ASTRONOMICAL TIDES
DUE TO THE FULL MOON, THERE MAY STILL BE THE THREAT FOR SOME MINOR
FLOODING DURING THE WEDNESDAY EVENING HIGH TIDE CYCLE. WE WILL
CONTINUE TO MONITOR AND IF ADVISORIES OR STATEMENTS ARE NEEDED,
THEY WILL BE ISSUED LATER TONIGHT OR WEDNESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
     NJZ012>014-020>027.
DE...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
     DEZ002>004.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MIKETTA
NEAR TERM...GIGI/MIKETTA
SHORT TERM...MIKETTA
LONG TERM...O'HARA
AVIATION...O'HARA/RPW
MARINE...RPW
TIDES/COASTAL FLOODING...RPW
Hazardous weather outlook, Jun 14, 3:35 PM EDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT TUE JUN 14 2011

DEZ003-004-NJZ012>014-020-022>027-151945-
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
335 PM EDT TUE JUN 14 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-NJZ021-151945-
KENT-CUMBERLAND-
335 PM EDT TUE JUN 14 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055-
060>062-067>071-151945-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-
MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
335 PM EDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-470-151945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM-
335 PM EDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 14, 5:10 PM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT TUE JUN 14 2011

NJZ021>024-142245-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CUMBERLAND NJ-
510 PM EDT TUE JUN 14 2011

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...CAPE MAY AND
CUMBERLAND COUNTIES...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF MILLVILLE...MOVING SOUTH AT
15 MPH. THE THUNDERSTORM WILL BE NEAR PORT ELIZABETH...BRICKSBORO
AROUND 515 PM...BELLEPLAIN FOREST...LEESBURG AROUND 530 PM...
ELDORA...DENNISVILLE AROUND 545 PM...GOSHEN...SEA ISLE CITY AROUND
600 PM...CAPE MAY COURT HOUSE AND SCOTCH BONNET AROUND 615 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM MIGHT
PRODUCE SMALL HAIL.

LAT...LON 3901 7497 3909 7491 3915 7490 3917 7494
      3918 7502 3945 7509 3949 7490 3914 7468
      3912 7470 3907 7471 3902 7479 3899 7479
      3892 7492 3892 7494

TFG
Special weather statement, Jun 14, 5:46 PM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
546 PM EDT TUE JUN 14 2011

PAZ068-070-071-142245-
DELAWARE PA-MONTGOMERY PA-PHILADELPHIA PA-
546 PM EDT TUE JUN 14 2011

...A FEW SHOWERS AND ISOLATED THUNDERSTORM WILL AFFECT EASTERN
DELAWARE...MONTGOMERY AND PHILADELPHIA COUNTIES...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND ISOLATED THUNDERSTORMS, WITH THE STRONGEST 19
MILES NORTHWEST OF PHILADELPHIA...MOVING SOUTH AT 15 MPH. THE
THUNDERSTORM WILL BE NEAR NORTH WALES...SPRING HOUSE AROUND 600
PM...AMBLER...FORT WASHINGTON AROUND 615 PM...NORRISTOWN...EAST
NORRITON AROUND 630 PM...BRIDGEPORT AND WEST CONSHOHOCKEN AROUND 645
PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADWAYS AND POOR DRAINAGE AREAS. AROUND A QUICK QUARTER OF
AN INCH OF RAIN WILL OCCUR WITH THE STRONGER STORMS.

LAT...LON 3999 7537 4035 7538 4022 7517 4001 7509

TFG
Special weather statement, Jun 14, 6:05 PM EDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 PM EDT TUE JUN 14 2011

NJZ017-PAZ067-068-070-071-142300-
CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-PHILADELPHIA PA-
605 PM EDT TUE JUN 14 2011

...ANOTHER STRONG THUNDERSTORM WILL AFFECT CHESTER...
DELAWARE...GLOUCESTER...MONTGOMERY AND PHILADELPHIA COUNTIES...

AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF PHILADELPHIA...MOVING SOUTH
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR TROUT LAKE...WEST
CONSHOHOCKEN AROUND 615 PM...BROOMALL...MEDIA AROUND 630 PM...
PARKSIDE AND UPLAND AROUND 645 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...BETWEEN A QUARTER TO
HALF AN INCH ALONG THE PATH OF THE STRONGEST STORM. THIS WILL CAUSE
WATER TO POND ON ROADWAYS AND POOR DRAINAGE AREAS.  WIND GUSTS TO 30
MPH ARE POSSIBLE WITH THIS STORM. THIS STORM MIGHT PRODUCE SMALL HAIL.

LAT...LON 3981 7510 3984 7553 4020 7540 4018 7524
      3989 7513 3988 7514 3986 7512

TFG
Special weather statement, Jun 14, 9:31 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
931 PM EDT TUE JUN 14 2011

DEZ002>004-150300-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
931 PM EDT TUE JUN 14 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEAST KENT AND SUSSEX
COUNTIES...

AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF DOVER...MOVING SOUTH AT 15
MPH. THE THUNDERSTORM WILL BE NEAR SLAUGHTER BEACH AROUND 945 PM...
ELLENDALE...LEWES AROUND 1015 PM...MILTON...REHOBOTH BEACH AROUND
1030 PM...GEORGETOWN...LONG NECK AROUND 1045 PM...MILLSBORO AND
SYCAMORE AROUND 1100 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FIELDS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
LIKELY PRODUCE SMALL HAIL.

IF YOU SEE THREATENING WEATHER APPROACH...PLEASE MOVE INDOORS
QUICKLY.

LAT...LON 3859 7551 3905 7536 3903 7533 3898 7529
      3893 7530 3889 7525 3883 7521 3879 7513
      3880 7508 3865 7505 3863 7506 3860 7504
      3855 7504

TFG
Special weather statement, Jun 14, 9:57 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
957 PM EDT TUE JUN 14 2011

NJZ020-026-150330-
COASTAL OCEAN NJ-OCEAN NJ-
957 PM EDT TUE JUN 14 2011

...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT OCEAN
COUNTY...

AT 954 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS, POSSIBLY AN ISOLATED THUNDERSTORM, PRODUCING HEAVY
RAINFALL 10 MILES NORTHWEST OF TOMS RIVER...MOVING SOUTH AT 20 MPH.
THE SHOWER WILL BE NEAR LEISURE KNOLL...LAKEHURST...LEISURE
VILLAGE...LEISURE VILLAGE EAST AROUND 1005 PM...LEISURE VILLAGE
WEST-PINE LAKE PARK...PLEASANT PLAINS...HOLIDAY
CITY-DOVER...MANTOLOKING AROUND 1010 PM...CRESTWOOD VILLAGE AND
WHITING AROUND 1015 PM.

VERY HEAVY RAIN WILL FALL FROM THE SHOWERS AND COULD DROP AROUND A
QUARTER TO HALF AN INCH WITHIN AN HOUR...AND WILL CAUSE WATER TO
POND ON ROADS AND LOW LYING AREAS. PLEASE TAKE ROADWAYS THAT ARE
NOT PRONE TO POOR DRAINAGE FLOODING.

LAT...LON 4003 7404 3996 7404 3974 7409 3966 7414
      3966 7417 3970 7416 3966 7420 3965 7436
      4014 7443 4015 7426 4010 7424 4010 7417
      4013 7411 4009 7407 4010 7402 4007 7401

TFG
Special weather statement, Jun 14, 10:19 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 PM EDT TUE JUN 14 2011

DEZ003-004-150315-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1019 PM EDT TUE JUN 14 2011

...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...

AT 1017 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
CAPE MAY TO 8 MILES NORTHEAST OF GEORGETOWN...MOVING SOUTHEAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR LEWES AROUND 1030 PM...REHOBOTH
BEACH...HENLOPEN ACRES AROUND 1045 PM...LONG NECK AND DEWEY BEACH
AROUND 1100 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3860 7510 3860 7508 3862 7509 3861 7514
      3880 7551 3889 7526 3883 7521 3880 7516
      3879 7511 3881 7508 3867 7505 3857 7505

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:48 PM EDTSpecial Marine WarningPHI27 min
Jun 14, 9:57 PM EDTSpecial Weather StatementPHIOcean93 min
Jun 14, 11:11 PM EDTSpecial Marine WarningPHI64 min
Jun 15, 12:58 AM EDTCoastal Flood StatementPHIBurlington, Camden, Gloucester2 hr
Jun 15, 3:57 AM EDTCoastal Flood StatementPHIBurlington, Camden, Cumberland, Gloucester, Salem11 hr
Jun 15, 3:57 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean20 hr
Jun 15, 3:34 PM EDTSpecial Weather StatementPHIWarren56 min
Jun 15, 4:08 PM EDTSpecial Weather StatementPHIWarren52 min
Jun 15, 6:00 PM EDTSpecial Weather StatementPHIWarren60 min
Jun 14, 9:31 PM EDTSpecial Weather StatementPHISussex89 min

Nearby

Special Weather Statements in Delaware, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.